# SDR CALA2017041000937

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 91,484 hours, 9,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD71701100
- Part serial: 61805
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN G5 GALLEY LOWER CLG EMER LT FOUND DIM CABIN M33405 BATTERY PACK. REPLACED AND LAMP TESTED NORMAL AS PER AMM 33-51-00.
